# SDR 045127

- Difficulty date: November 16, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 11,940 hours, 18,429 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN PHOENIX, THERE WAS UNSAFE GEAR INDICATION ON MLG (PER BOTTOM ANNUNCIATOR) UPON NORMAL GEAR EXTENSION. THE BOTTOM MAIN GEAR ANNUNCIATOR WOULD NOT ILLUMINATE. PERFORMED TOWER FLY BY AND TOWER SAID IT LOOKED OKAY. FINALY GOT A DOWN AND LOCKED INDICATION (ALL ANNUNCIATORS) AFT THE 3RD ATTEMPT WAS MADE TO PUMP GEAR DOWN. RESISTANCE WAS FELT, BUT STILL NO GREEN AFTER FIRST TWO ATTEMPTS. PERFORMED NORMAL LANDING AND THE GROUND EQUIPMENT TOWED THE AIRPLANE FROM THE RUNWAY. THE CORRECTIVE ACTION WAS THAT THEY INSPECTED THE GEAR INDICATION CHECKED THE ANNUNCIATOR. THEY CYCLED GEAR 5 TIMES AND COULD NOT DUPLICATE. PERFORMED CHECK FLIGHT OF AIRCRAFT AND WAS RETURNED TO SERVICE. NO PARTS WERE USED.
